New Jersey, 2007Strong Wind in New Jersey, May 6, 2007
May 6, 2007 · NWS PHI · 4 events in 4 counties and zones
The combination of a strong high pressure system building south from Canada and a developing low pressure system east of North Carolina produced strong gusty northeast winds for two time periods across southeastern New Jersey on the 6th. The first occurred during the early morning with the intial surge of cool air behind the front.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a strong high pressure system building south from Canada and a developing low pressure system east of North Carolina produced strong gusty northeast winds for two time periods across southeastern New Jersey on the 6th. The first occurred during the early morning with the intial surge of cool air behind the front. The second occurred around Noon EDT and mainly in Cape May County. Highest wind gusts averaged between 45 and 50 mph and included 52 mph at the Atlantic City Marina (Atlantic County) and 46 mph in Barnegat (Ocean County) and Cape May Harbor (Cape May County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 6, 2:34 AM EST, 26 minutes earlier.
Area forecast discussion, May 6, 2:34 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 AM EDT SUN MAY 6 2007
.SYNOPSIS...
HIGH PRESSURE FROM CANADA WILL CONTINUE TO BUILD OVER THE
REGION THROUGH TONIGHT AS LOW PRESSURE FORMS OFF THE SOUTHEAST US
COAST. THE HIGH WILL THEN BECOME STATIONARY OVER THE REGION
THROUGH THE REST OF THE WEEK. THE LOW TO THE SOUTH WILL REMAIN
NEARLY STATIONARY AND WEAKEN SLOWLY.
&&
.NEAR TERM /THROUGH TODAY/...
DRY AIR WITH COOL TEMPERATURES WILL BE THE RULE. THE GRADIENT
AROUND THE HIGH BUILDING DOWN FROM THE NORTH WILL MAKE IT WINDY
TODAY. THE STRONGEST WINDS WILL BE ALONG THE COAST, ESPECIALLY
SOUTH OF LITTLE EGG INLET NJ. DEWPOINTS DROPPED SIGNIFICANTLY MORE
THAN THE LAST SEVERAL RUNS OF GUIDANCE SUGGESTED WITH READINGS
FROM ILG TO TTN NORTHWARD GENERALLY 15-25. ALONG THE COASTAL AREAS
AND FARTHER TO THE SOUTH, DEWPOINTS WERE HIGHER AS THE DRY IAR HAS
NOT MADE IT THERE AS OF 3 AM. THE DRY AIR WILL CONTINUE SOUTHWARD
TODAY AND DAYTIME MIXING WILL KEEP THEM LOW. HOWEER, THE SOUTHERN
AREAS MAY NOT DRY AS MUCH AS FARTHER NORTH DUE TO WINDS COMING
FROM THE OCEAN. THESE WINDS WILL ALSO KEEP TEMPERATURES COLDER OER
SE NJ AND DE.
AS FAR AS SKY COVER GOES, MODEL SOUNDINGS SHOWED SOME MOISTURE
AROUND 850 MB. HOWEVER, IT DOES NOT LOOK DEEP ENOUGH TO ALLOW MORE
THAN SCT CU TO FORM.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
THE CENTER OF THE HIGH IS CLOSE ENOUGH TONIGHT SO THAT THE
GRADIENT WEAKENS AND WINDS DECOUPLE ALLOWING TEMPERATURES TO DROP
TO THE 30S MOST AREAS. OVER DELMARVA THE WIND SHOULD STAY UP AND
DEWPOINTS WILL BE HIGHER THAN FARTHER NORTH SO MINS SHOULD STAY
ABOVE 40 THERE. A FROST ADVISORY HAS BEEN ISSUED FOR THE NORTHERN
AREAS AND ALSO FOR THE PINE BARRENS OF SNJ WHICH USUALLY RADIATES
WELL. IN THE POCONOS A FREEZE IS POSSIBLE, BUT FOR NOW, SINCE LOW
TONIGHT ARE WITH RADIATION, I WENT FROST ADV THERE TOO. OVER THE
SUBURBS OF PHL, I HELD OFF ON ISSUING AN ADVISORY BUT DID MENTION
PATCHY FROST.
MONDAY AND MONDAY NIGHT CONTINUE DRY WITH HIGH PRESSURE IN PLACE.
THE AIRMASS MODIFIES WARMER AND MONDAY SHOULD SEE TEMPS WELL INTO
THE 60S. NOT MUCH DIFFERENCE IN HIGH TEMPS SHOULD BE SEEN NORTH VS
SOUTH AS THE AIRMASS ACTUALLY WARMER NORTH. THE COOLEST AREAS WILL
BE NEAR THE COAST AND ALONG THE ADJACENT ZONES DUE TO CONTINUED
ONSHORE FLOW. THEN MONDAY NIGHT IS COOL ONCE AGAIN. BUT SINCE THE
DAYTIME HIGHS ARE HIGHER ON MONDAY THAN TODAY, I EXPECT THE LOWS
MONDAY NIGHT TO BE HIGHER TOO AND THE MAV MINS WERE GENLY ACCEPTED.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
WITH HIGH PRESSURE IN PLACE AND CONSIDERABLE SUNSHINE FORECAST,
THE AIRMASS WILL CONTINUE TO MODIFY AND DAYTIME HIGHS SHOULD REACH
WELL INTO THE 70S OR TO NEAR 80 EACH DAY. A WEAK FRONTAL SYSTEM
COULD AFFECT THE AREA ON SATURDAY WITH THE POSSIBILITY OF SHOWERS.
&&
.AVIATION...
JUST SOME RESIDUAL MID LEVEL CLOUDS WERE NOTED AROUND 06Z TAF
ISSUANCE TIME MAINLY OVER THE SOUTHERN HALF OF THE AREA, BUT THESE
SHOULD MOVE SOUTHEAST OF THE AREA AS THE UPPER WINDS SWEEP THEM AWAY
DURING THE EARLY AND MID MORNING HOURS. OTHERWISE, SCATTERED
STRATOCUMULUS WILL BE FORMING AROUND OR SHORTLY AFTER SUNRISE IN THE
NORTHEAST FLOW. BUFKIT SHOWS THIS TO BE A RATHER SHALLOW AREA, WITH
NO REAL CEILING FORMATION, SO WE OPTED TO KEEP IT IN THE SCATTERED
CATEGORY. THESE CLOUDS SHOULD DISSIPATE LATER THIS AFTERNOON OR
EARLY THIS EVENING, WITH CLEAR SKIES THEREAFTER. NORTHEAST WINDS
SHOULD BECOME RATHER GUSTY TODAY, WITH SUSTAINED WINDS IN THE 15 TO
20 KNOT RANGE, WITH GUSTS TOPPING OUT IN THE UPPER 20S OR AROUND 30
KNOTS. THESE ARE EXPECTED TO LESSEN TOWARD AND AFTER DARK, THEN
RELAX A BIT ESPECIALLY NORTH AS THE BEST GRADIENT TRENDS SOUTH.
&&
.MARINE...
THE GALE WARNING WILL BE EXTENDED UP TO MANASQUAN INLET AND ALSO TO
LOWER DELAWARE BAY WITH THE WIND GUSTS GRIDS THAT WERE DRAWN, IN
WHICH FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED TODAY. GALE CONDITIONS
ARE EXPECTED TO CONTINUE A LITTLE LONGER FOR OUR FAR SOUTHERN AREAS,
INTO THIS EVENING, THEN DROP BACK TO SMALL CRAFT CONDITIONS OVER
MOST OF OUR OCEAN WATERS FOR THE DAY MONDAY. WAVES WERE INCREASED TO
THE 10 FOOT LEVEL IN VIEW OF THE CONSISTENCY WAVEWATCH HAS SHOWN.
&&
.FIRE WEATHER...
A RED FLAG WARNING HAS ALREADY BEEN ISSUED FOR TODAY FOR MUCH OF OUR
AREA DUE TO THE COMBINATION OF BRISK WINDS (SUSTAINED OR FREQUENT
GUSTS TO 20 MPH), DRYING FUELS, AND LOW RELATIVE HUMIDITIES. THE
COARSE SCALE GRAPHIC FROM COOPERATING AGENCIES SHOWS HIGHER 10 HOUR
FUEL MOISTURE EARLY THIS MORNING, PERHAPS DUE TO SCATTERED LIGHT
RAIN MAINLY SOUTH. OUR FAR SOUTHERN AREAS INDEED DID JUST GET A
WETTING RAIN (0.10 INCHES OR MORE), AND THOSE AREA, COMBINED WITH
THE ONSHORE FLOW WHICH WILL BRING SLIGHTLY HIGHER DEWPOINTS AND
SLIGHTLY COOLER TEMPERATURES, WERE LEFT OUT OF THE WARNING.
ELSEWHERE, IT APPEARS THAT WE WILL MEET THE CRITERIA, EVEN FOR THE
FUELS WHICH SHOULD DRY RAPIDLY BACK TO THE 5 TO 10 PERCENT RANGE
UNDER THESE CONDITIONS, SO THE WARNING WAS ISSUED FOR AREAS ALONG
AND NORTHWEST OF A MIDDLESEX COUNTY NEW JERSEY TO QUEEN ANNES
COUNTY MARYLAND LINE FOR TODAY.
&&
.TIDES...
THE ONSHORE FLOW WILL BE CREATING ABOVE NORMAL TIDES TODAY AND
MONDAY HOWEVER, THE HIGHEST ANOMALIES MAY EXIST LATE TODAY AND
EARLY TONIGHT HIGH TIDE LATER TONIGHT MAY SEE SLIGHTLY LOWER
ANOMALIES SUCH THAT MINOR TIDAL FLOODING IS APPROACHED AT A COUPLE
OF PLACES, SUCH AS CAPE MAY, BUT NOT REACHED. THIS WILL NEED TO BE
WATCHED BY THE DAY SHIFT, HOWEVER. INTERESTINGLY, THE NGM STORM
SURGE GUIDANCE IS NOT QUITE AS HIGH AS THE AVIATION GUIDANCE DURING
THE CRITICAL PERIODS EVEN IF WE USE THE AVIATION, WE MAY SQUEEZE BY
WITHOUT ANY MINOR TIDAL FLOODING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
PAZ054-055-060>062.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ054-055-
060>062-067>071.
NJ...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
NJZ001-007>010-021-022-027.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ001-
007>010-012-015>019.
DE...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-
015.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 5 PM EDT MONDAY
FOR ANZ451>453.
GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR ANZ451>453.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ANZ450.
SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 PM EDT
MONDAY FOR ANZ454-455.
GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR ANZ454-455.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430.
GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ431.
&&
SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM...RNS
AVIATION/MARINE/FIRE WEATHER/TIDES...Hazardous weather outlook, May 6, 2:31 AM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 AM EDT SUN MAY 6 2007
NJZ001-007>010-PAZ054-055-060>062-070745-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-
331 AM EDT SUN MAY 6 2007
...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
RED FLAG WARNING
FROST ADVISORY
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FROST ADVISORY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-MDZ008-012-NJZ012-015>019-PAZ067>071-070745-
NEW CASTLE-CECIL-KENT MD-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
331 AM EDT SUN MAY 6 2007
...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
RED FLAG WARNING
PATCHY FROST IS POSSIBLE TONIGHT IN THE NORMALLY COLDER AREAS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ013-020-023-070745-
WESTERN MONMOUTH-OCEAN-CAPE MAY-
331 AM EDT SUN MAY 6 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT
PATCHY FROST IS POSSIBLE IN THE NORMALLY COLDER AREAS TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ021-022-027-070745-
CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON-
331 AM EDT SUN MAY 6 2007
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FROST ADVISORY
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FROST ADVISORY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002-003-MDZ019-020-070745-
KENT DE-INLAND SUSSEX-TALBOT-CAROLINE-
331 AM EDT SUN MAY 6 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND EASTERN MARYLAND.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ015-070745-
QUEEN ANNES-
331 AM EDT SUN MAY 6 2007
...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
RED FLAG WARNING
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-070745-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
331 AM EDT SUN MAY 6 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ451>453-070745-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
331 AM EDT SUN MAY 6 2007
...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EDT
MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING
SMALL CRAFT ADVISORY
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450-070745-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
331 AM EDT SUN MAY 6 2007
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ454-455-070745-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
331 AM EDT SUN MAY 6 2007
...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EDT MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING
SMALL CRAFT ADVISORY
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-070745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
331 AM EDT SUN MAY 6 2007
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ431-070745-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
331 AM EDT SUN MAY 6 2007
...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Strong Wind, Eastern Ocean
- When
- May 6, 3:00 AM EST to 5:00 AM EST
- Where
- Eastern Ocean forecast zone
- Measured
- 40 kt (46 mph) measured gust
- Property damage
- $2,000
- Reported by
- Coast Guard
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
Strong Wind, Eastern Atlantic
- When
- May 6, 4:00 AM EST to 6:00 AM EST
- Where
- Eastern Atlantic forecast zone
- Measured
- 45 kt (52 mph) measured gust
- Property damage
- $2,000
- Reported by
- Coast Guard
- Coordinates
- 39.469, -74.634 (the zone’s center; the record gives no point)
Strong Wind, Eastern Cape May
- When
- May 6, 5:00 AM EST to 2:00 PM EST
- Where
- Eastern Cape May forecast zone
- Measured
- 40 kt (46 mph) measured gust
- Property damage
- $2,000
- Reported by
- Coast Guard
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
Strong Wind, Western Cape May
- When
- May 6, 5:00 AM EST to 2:00 PM EST
- Where
- Western Cape May forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $2,000
- Reported by
- C-MAN Station
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, May 6 to 7, 2007$5.4 million · EF2 · 41 events
- Flash Flooding and Flooding in Kansas, May 6 to 11, 2007$6.2 million · 23 events
- Tornadoes and Flash Flooding in Oklahoma, May 6 to 7, 20074 injured · $218,000 · EF0 · 54 events
- Flash Flood and Flooding in Iowa, May 6 to 15, 2007$5.2 million · 11 events
- Flash Flooding and Flooding in Kansas, May 6 to 14, 2007$850,000 · 1.25 in hail · 18 events
- Flash Flooding and Flood in Kansas, May 6 to 7, 2007$1.3 million · 8 events
- Flooding in Iowa, May 6 to 13, 2007$675,000 · 19 events
- Flash Flooding and Flooding in Iowa, May 6 to 8, 2007$925,000 · 6 events
- Tornado and Hail in Florida, May 6, 2007$761,000 · EF0 · 9 events
- Tornado and Flash Flooding in Nebraska, May 6, 2007$155,000 · EF0 · 19 events
- Tornadoes and Flash Flooding in Texas, May 6 to 7, 2007$48,000 · EF0 · 22 events
- Flash Flooding and Hail in Missouri, May 6, 2007$50,000 · 2 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 19681, 19682, 19677, 19680.